Journal of the Mathematical Society of Japan

Spherical $t$-designs which are orbits of finite groups

Eiichi BANNAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 36, Number 2 (1984), 341-354.

Dates
First available: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230396131

Digital Object Identifier
doi:10.2969/jmsj/03620341

Mathematical Reviews number (MathSciNet)
MR0740321

Zentralblatt MATH identifier
0545.05025

Subjects
Primary: 05B30: Other designs, configurations [See also 51E30]
Secondary: 20F32

Citation

BANNAI, Eiichi. Spherical t -designs which are orbits of finite groups. Journal of the Mathematical Society of Japan 36 (1984), no. 2, 341--354. doi:10.2969/jmsj/03620341. http://projecteuclid.org/euclid.jmsj/1230396131.


Export citation